# SDR QXEA200800662

- Difficulty date: June 17, 2008
- Submitted: August 7, 2008
- Operation: Air carrier
- Aircraft: N401QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4031
- Aircraft time: 17,843 hours, 18,127 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Condition: Weak
- Location: Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PDX - FLIGHT 2339 - BRAKING ACTION SOFT WITH FIRM BRAKE PRESSURE ON RUDDER PEDALS.  BLED BRAKES IAW 32-42-00-870-801.  TAXI CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.  NO PARTS REPLACED.  (A)
